Posted by caitbethmatch, 19 July 2013 · 547 views
So my skin has not been doing well. In April/June I started breaking out around my mouth and chin area and nothing was really stopping it. I would just get one after another. I started using my brothers proactive treatment morning and night and it only worked okay, but still wasn't preventing new breakouts and eventually it wasn't even drying my skin out. Then I went to the beach for a week and didn't get one new pimple. I don't know if it was the sun, the chlorine, the ocean, or zero stress but my skin looked great. Right after I got back the same old story. I decided to make an appointment to the derm and he put me on aczone (been there done that) and minocin (also been there done that). Aczone never worked for me before, but he wanted me to try again. As for the minocin, I haven't been on an antibiotic in a very long time so I thought my body would respond well to it. Within 2 days I saw a difference and my skin was near perfect and no new actives. I hit the one week mark and everything changed. I am breaking out really REALLY bad in the same areas and I'm also getting sores in my mouth..one terrible canker core and one place where my gum is irritated and prone to bleeding. I also have a swollen lymph node. I think I may be having a bad reaction to the antibiotic, but I'm not certain. I don't know if I should wait it out or what. I'm hoping this is just hormonal since I'm on my period or maybe an IB? Of course that doesn't explain the mouth sores. I'm going back to tazorac at night because these pimples are disgusting and the aczone doesn't seem to help. Acne needs to die.